# SDR 2011FA0000539

- Difficulty date: August 22, 2011
- Submitted: August 22, 2011
- Operation: General aviation
- Aircraft: N1735S
- Make and model: Ayres S-2R
- Aircraft serial: 1438R
- Aircraft time: 14,547 hours
- Engine: Pwa R1340*
- Engine time: 437 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: O

## Discrepancy

ENGINE FAILED JUST AFTER TAKEOFF, FOR UNKNOWN REASONS RESULTING IN AN ACCIDENT. PILOT REPORTED HEARING A LOUD "BANG" COME FROM THE ENGINE WITH A SUDDEN LOSS OF POWER, FOLLOWED BY TOTAL ENGINE FAILURE.
